# SDR DALA2022021701071

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 THE FUS EXTERNAL SKIN SCRATCH AT BS1417 TO 1395 AND S -36L TO 38L. CORRECTIVE ACTION: REPAIRED AND DOCUMENTED AS PER DAL ER/ A476909-14. (2120408)
